# SDR QXEA0102040

- Difficulty date: December 9, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STABILIZER LOWER RT SIDE SKIN HAS THREE LOOSE/SMOKING RIVETS.  REPAIRED IAW FOKKER SRM 51-30-00.
